MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC525IM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be submitted.
 
Event or Problem Description
Alleges when trying to get out of the chair, the hand control froze and chair still kept going after consumer let go of hand control.
 
Additional Manufacturer Narrative
The date of incident has been provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device with the exception of the hand control was returned and evaluated.The alleged event could not be duplicated.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
182 susquehanna ave.
exeter PA 18643
MDR Report Key6449202
Report Number2530130-2017-00042
Device Sequence Number10904501
Product Code INO
UDI-Device Identifier00606509400107
UDI-Public(01)00606509400107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC525IM
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/10/2017
05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;